advertisement
Question
Posted by: AJ | 2004/12/12

Acne

Hi Doc... I have tried almost every product on the market for clear skin... I don't even care how much they cost anymore... I have been jumping from one product to the other.. But I haven't tried mediacation as yet.. A friend of mine with almost the same proplied went on "Roaccutan" and had GREAT results... should i visit my doctor and ask for a perscription or are there something else I should try? Is this product a well knoew treatment? Regards
AJ

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

AJ, Roaccutane® is a very effective drug for the treatment of severe acne. It is very potent and has a fair amount of side effects. The best would be to discuss it with your doctor as I can’t determine how severe your acne is from this side of the screen. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: AJ | 2004/12/13

Thank you for the replies... I'll get in contact with my dermatologist... Regards
AJ

Reply to AJ
Posted by: Tas | 2004/12/13

Hi
I had the same problem and my dermatologist put me on Roacutane. The results were wonderful and my skin really clear-up. I have been off the medication for a year now and although I get a pimple now and again it's nothing like it previously was.
Cons about the medication
It made everything really dry, my skin & my lips peeled if I didn't put on the correct lotion.
You can't have babies(they will be born with deformaties) while on the medication and for a period after you're off the medication.
The medication is really expensive, and unaffordable if you don't have medical aid.
Go on it in the winter because the sun is horrible when on the medication, I had to wear SPF 100 just for walking outside!
And I also suffered from nose bleeds
Pro's
You will not regret going through all this when you see the end results.
Best of luck and I hope everything works out,

Reply to Tas

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement